| Model Number |
ACT2020 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during radiofrequency ablation, the ablation range was defective and the nano coating was damaged.A similar device was used to complete the procedure.There was no patient injury.